ITEM METADATA RECORD
Title: Consistent Estimation in the bilinear multivariate errors-in-variables model
Authors: Kukush, A ×
Markovsky, I.
Van Huffel, Sabine #
Issue Date: 2003
Publisher: Springer
Series Title: Metrika vol:57 issue:3 pages:253-285
Description: \emph{Metrika}, vol. 57, no. 3, Jun. 2003
ISSN: 0026-1335
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science